# SDR DLM90080601

- Difficulty date: April 6, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 3913194511
- Part serial: 97128
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER PANEL O/B HINGE MOUNT FITTNG IS CRACKED.  REMOVED AND REPLACED FITTING, IAW MD90 SRM 51-30-02.
